Acta Mathematica Vietnamica

Vol. 10 No. 2, 1985

Print
Маслов В. П. и Маслов П. П., Нелинейные гиперболические уравнения с малой вязкостью
pdf
167
Ha Tien Ngoan, Condition d'existence du produit de deux distributions
pdf
252
Nguyen Tien Dai,Classification des déploiements de germes de systèmes microdifférentiels holonomes de multiplicité 2
pdf
263
Phan Huy Khai, On an effective method of pursuit in linear discrete games with different types of constraints on controls
pdf
282
Dao Trong Thi, Globally minimal currents and surfaces in Riemannian manifolds
pdf
296
You are here: Home Volume 1-10